# SDR SWIA2018110545232

- Difficulty date: October 1, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 34,279 hours, 24,503 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STR 26R, FS333 TO FS364. (C-CHECK) RO: 11/1/2018. REPLACED STRINGER AT STR26, FS333 - FS364 REF SRM 51-42-06-001-001-A01. LEAK CHECK GOOD.
